Canonical forms of pairs of complex matrices

Dlab V, Ringel CM (1991)
Linear Algebra and its Applications 147: 387-410.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Dlab, Vlastimil; Ringel, Claus MichaelUniBi
Abstract / Bemerkung
Using methods of the representation theory of finite-dimensional associative algebras, the paper presents an explicit classification of the pairs of real subspaces of a finite-dimensional complex vector space in terms of complex matrices. Thus, we classify the orbits of the direct product GL(m, C) x GL(m1,R) x GL (m2, R) acting on the set of pairs of m x m(t) complex matrices A(t), t = 1,2, by (A1, A2)(Q, P1, P2) = (QA1P1(-1), QA2P2(-1). In addition, the general case of canonical forms of pairs of complex matrices is resolved.
Erscheinungsjahr
1991
Zeitschriftentitel
Linear Algebra and its Applications
Band
147
Seite(n)
387-410
ISSN
0024-3795
Page URI
https://pub.uni-bielefeld.de/record/1650394

Zitieren

Dlab V, Ringel CM. Canonical forms of pairs of complex matrices. Linear Algebra and its Applications. 1991;147:387-410.
Dlab, V., & Ringel, C. M. (1991). Canonical forms of pairs of complex matrices. Linear Algebra and its Applications, 147, 387-410. doi:10.1016/0024-3795(91)90240-W
Dlab, V., and Ringel, C. M. (1991). Canonical forms of pairs of complex matrices. Linear Algebra and its Applications 147, 387-410.
Dlab, V., & Ringel, C.M., 1991. Canonical forms of pairs of complex matrices. Linear Algebra and its Applications, 147, p 387-410.
V. Dlab and C.M. Ringel, “Canonical forms of pairs of complex matrices”, Linear Algebra and its Applications, vol. 147, 1991, pp. 387-410.
Dlab, V., Ringel, C.M.: Canonical forms of pairs of complex matrices. Linear Algebra and its Applications. 147, 387-410 (1991).
Dlab, Vlastimil, and Ringel, Claus Michael. “Canonical forms of pairs of complex matrices”. Linear Algebra and its Applications 147 (1991): 387-410.